Show simple item record

contributor authorعلیرضا زمانی بهابادیen
contributor authorAli Reza Zamani Bahabadifa
date accessioned2020-06-06T13:07:08Z
date available2020-06-06T13:07:08Z
date issued2012
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3342289?show=full
description abstractIn this paper we show that if f is either a conservative average shadowing

stable or a conservative asymptotic average shadowing stable , then f admits a

dominated splitting.
en
languageEnglish
titleAverage shadowing, asymptotic average shadowing and dominated splitting for conservative systemsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsAsymptotic average shadowing propertyen
subject keywordsAverage shadowing property δ-averagepseudo-

orbit
en
subject keywordsDominated splittingen
journal titleJournal of Advanced Research in Pure Mathematicsen
journal titleJournal of Advanced Research in Pure Mathematicsfa
pages34-39
journal volume4
journal issue3
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1026520.html
identifier articleid1026520


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record